# SDR MWEA020302

- Difficulty date: April 29, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 74,766 hours, 61,883 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SR0953005725
- Condition: Corroded
- Location: Station 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT 965 IS CORRODED BETWEEN LONGERON 22 AND 23 LEFT. --  REMOVED AND REPLACED FRAME SECTION.
